# SDR SWIA200819953

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 13,662 hours, 11,920 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE SELECTING GEAR DOWN, NOSE GEAR WOULD NOT LOCK IN DOWN POSITION.  CYCLED GEAR HANDLE AND ALL THREE LANDING GEAR LOCKED IN DOWN POSITION.  FLIGHT 6473.  INSPECTED AND CYCLED NOSE LANDING GEAR SEVERAL TIMES.  OPS CHECK GOOD IAW CRJ MM 32-30-00.
